# SDR DALA2024070206716

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Bs 840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 0420205) HOLE DRILLED NEXT TO THE FASTENER HOLE ON RAIL AT STA 840, LBL 17 AND WL 160. C/W ER/A 618663-14 REV ORIGINAL.
